Does Retin-A micro cause hair loss?

I am prescribed tryin a micro for wrinkles. My question is does it cause hair loss and shedding? I read of a lot of people losing hair from using this product.

Doctor Answers 1

Retin-A does not cause hair loss

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Retin-A should not cause hair loss. There are anecdotal reports on-line of people claiming that they used Retin-A and it caused hair loss, but that does not mean it's true! There are no scientific studies linking hair loss to tretinoin, so I would take anecdotal internet reports with some skepticism. In fact, tretinoin can be used to INCREASE hair growth on the scalp. Tretinoin is very effective at improving skin tone and texture. I hope you have good results. Good luck!


Worcester Physician
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.